# SDR 04199642

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Intermittent
- Location: Nlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO NOSEWHEEL STEERING FAILURE.  PASSENGERS DEPLANED AT GATE.  OP CHECK GOOD.
